# SDR 05FDEA01283

- Difficulty date: May 14, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR, CENTER LANDING GEAR LEFT HAND FORWARD BULKHEAD SIDE   DOUBLER CRACKED.  DOUBLER REMOVED AND NEW DOUBLER INSTALLED AS PER SRM 51-33-01 VOLUME II. THIS REPAIR CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
